| Catalog Number |
48230055 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; 5.5 mm tap broke during surgery.
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant manufacturing issues were identified.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker.
Event or Problem Description
It was reported that; 5.5 mm tap broke during surgery.